Osaka Journal of Mathematics

Integral geometry on submanifolds of dimension one and codimension one in the product of spheres

Hong Jae Kang

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 41, Number 1 (2004), 107-117.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493445

Mathematical Reviews number (MathSciNet)
MR2040067

Zentralblatt MATH identifier
1051.53062

Citation

Kang, Hong Jae. Integral geometry on submanifolds of dimension one and codimension one in the product of spheres. Osaka J. Math. 41 (2004), no. 1, 107--117. https://projecteuclid.org/euclid.ojm/1153493445


Export citation